File Download
 
Links for fulltext
(May Require Subscription)
 
Supplementary

Article: Aggravation of non-steroidal anti-inflammatory drug-induced hepatitis and acute renal failure by slimming drug containing anthraquinones
  • Basic View
  • Metadata View
  • XML View
TitleAggravation of non-steroidal anti-inflammatory drug-induced hepatitis and acute renal failure by slimming drug containing anthraquinones
 
AuthorsLi, FK2
Lai, CK1
Poon, WT1
Wo Chan, AY1
Chan, KW2
Tse, KC2
Chan, TK2
Lai, KN2
 
KeywordsAcute renal failure
Anthraquinone
Hepatitis
Non-steroidal anti-inflammatory drugs
Slimming
 
Issue Date2004
 
PublisherOxford University Press. The Journal's web site is located at http://ndt.oxfordjournals.org/
 
CitationNephrology Dialysis Transplantation, 2004, v. 19 n. 7, p. 1916-1917 [How to Cite?]
DOI: http://dx.doi.org/10.1093/ndt/gfh151
 
ISSN0931-0509
2012 Impact Factor: 3.371
2012 SCImago Journal Rankings: 1.426
 
DOIhttp://dx.doi.org/10.1093/ndt/gfh151
 
ISI Accession Number IDWOS:000222530500041
 
ReferencesReferences in Scopus
 
DC FieldValue
dc.contributor.authorLi, FK
 
dc.contributor.authorLai, CK
 
dc.contributor.authorPoon, WT
 
dc.contributor.authorWo Chan, AY
 
dc.contributor.authorChan, KW
 
dc.contributor.authorTse, KC
 
dc.contributor.authorChan, TK
 
dc.contributor.authorLai, KN
 
dc.date.accessioned2010-09-06T07:22:53Z
 
dc.date.available2010-09-06T07:22:53Z
 
dc.date.issued2004
 
dc.description.natureLink_to_subscribed_fulltext
 
dc.identifier.citationNephrology Dialysis Transplantation, 2004, v. 19 n. 7, p. 1916-1917 [How to Cite?]
DOI: http://dx.doi.org/10.1093/ndt/gfh151
 
dc.identifier.doihttp://dx.doi.org/10.1093/ndt/gfh151
 
dc.identifier.epage1917
 
dc.identifier.hkuros94874
 
dc.identifier.isiWOS:000222530500041
 
dc.identifier.issn0931-0509
2012 Impact Factor: 3.371
2012 SCImago Journal Rankings: 1.426
 
dc.identifier.issue7
 
dc.identifier.openurl
 
dc.identifier.pmid15199199
 
dc.identifier.scopuseid_2-s2.0-3242681445
 
dc.identifier.spage1916
 
dc.identifier.urihttp://hdl.handle.net/10722/76593
 
dc.identifier.volume19
 
dc.languageeng
 
dc.publisherOxford University Press. The Journal's web site is located at http://ndt.oxfordjournals.org/
 
dc.publisher.placeUnited Kingdom
 
dc.relation.ispartofNephrology Dialysis Transplantation
 
dc.relation.referencesReferences in Scopus
 
dc.rightsNephrology, Dialysis, Transplantation. Copyright © Oxford University Press.
 
dc.subject.meshAcute Kidney Injury - chemically induced - complications
 
dc.subject.meshAdult
 
dc.subject.meshAnthraquinones - adverse effects
 
dc.subject.meshAnti-Inflammatory Agents, Non-Steroidal - adverse effects
 
dc.subject.meshAnti-Obesity Agents - antagonists & inhibitors
 
dc.subject.meshDrug-Induced Liver Injury - complications - etiology
 
dc.subject.meshFemale
 
dc.subject.meshHumans
 
dc.subject.meshSeverity of Illness Index
 
dc.subjectAcute renal failure
 
dc.subjectAnthraquinone
 
dc.subjectHepatitis
 
dc.subjectNon-steroidal anti-inflammatory drugs
 
dc.subjectSlimming
 
dc.titleAggravation of non-steroidal anti-inflammatory drug-induced hepatitis and acute renal failure by slimming drug containing anthraquinones
 
dc.typeArticle
 
<?xml encoding="utf-8" version="1.0"?>
<item><contributor.author>Li, FK</contributor.author>
<contributor.author>Lai, CK</contributor.author>
<contributor.author>Poon, WT</contributor.author>
<contributor.author>Wo Chan, AY</contributor.author>
<contributor.author>Chan, KW</contributor.author>
<contributor.author>Tse, KC</contributor.author>
<contributor.author>Chan, TK</contributor.author>
<contributor.author>Lai, KN</contributor.author>
<date.accessioned>2010-09-06T07:22:53Z</date.accessioned>
<date.available>2010-09-06T07:22:53Z</date.available>
<date.issued>2004</date.issued>
<identifier.citation>Nephrology Dialysis Transplantation, 2004, v. 19 n. 7, p. 1916-1917</identifier.citation>
<identifier.issn>0931-0509</identifier.issn>
<identifier.uri>http://hdl.handle.net/10722/76593</identifier.uri>
<language>eng</language>
<publisher>Oxford University Press. The Journal&apos;s web site is located at http://ndt.oxfordjournals.org/</publisher>
<relation.ispartof>Nephrology Dialysis Transplantation</relation.ispartof>
<rights>Nephrology, Dialysis, Transplantation. Copyright &#169; Oxford University Press.</rights>
<subject>Acute renal failure</subject>
<subject>Anthraquinone</subject>
<subject>Hepatitis</subject>
<subject>Non-steroidal anti-inflammatory drugs</subject>
<subject>Slimming</subject>
<subject.mesh>Acute Kidney Injury - chemically induced - complications</subject.mesh>
<subject.mesh>Adult</subject.mesh>
<subject.mesh>Anthraquinones - adverse effects</subject.mesh>
<subject.mesh>Anti-Inflammatory Agents, Non-Steroidal - adverse effects</subject.mesh>
<subject.mesh>Anti-Obesity Agents - antagonists &amp; inhibitors</subject.mesh>
<subject.mesh>Drug-Induced Liver Injury - complications - etiology</subject.mesh>
<subject.mesh>Female</subject.mesh>
<subject.mesh>Humans</subject.mesh>
<subject.mesh>Severity of Illness Index</subject.mesh>
<title>Aggravation of non-steroidal anti-inflammatory drug-induced hepatitis and acute renal failure by slimming drug containing anthraquinones</title>
<type>Article</type>
<identifier.openurl>http://library.hku.hk:4550/resserv?sid=HKU:IR&amp;issn=0931-0509&amp;volume=19&amp;issue=7&amp;spage=1916&amp;epage=1917&amp;date=2004&amp;atitle=Aggravation+of+non-steroidal+anti-inflammatory+drug-induced+hepatitis+and+acute+renal+failure+by+slimming+drug+containing+anthraquinones</identifier.openurl>
<description.nature>Link_to_subscribed_fulltext</description.nature>
<identifier.doi>10.1093/ndt/gfh151</identifier.doi>
<identifier.pmid>15199199</identifier.pmid>
<identifier.scopus>eid_2-s2.0-3242681445</identifier.scopus>
<identifier.hkuros>94874</identifier.hkuros>
<relation.references>http://www.scopus.com/mlt/select.url?eid=2-s2.0-3242681445&amp;selection=ref&amp;src=s&amp;origin=recordpage</relation.references>
<identifier.volume>19</identifier.volume>
<identifier.issue>7</identifier.issue>
<identifier.spage>1916</identifier.spage>
<identifier.epage>1917</identifier.epage>
<identifier.isi>WOS:000222530500041</identifier.isi>
<publisher.place>United Kingdom</publisher.place>
</item>
Author Affiliations
  1. Princess Margaret Hospital Hong Kong
  2. Queen Mary Hospital Hong Kong